Lonvida curcumin mentioned above is an antiinflammatory. I just started Zyaflamend which has curcumin in it in addition to other herbs which are antiinflammatory. If it helps it will be worth it. I started it a week ago for sciatica, not knowing it might help the brain. Very interesting. Thanks for sharing
To explain, I was searching for Post Interferon Syndrome. In the past all I would find was HCV and interferon.
I guess, now that it is not being used as much for HCV I am finding interferon and skin cancer and long term side effects
I don't know what dose they took compared to those of us who treated HCV but I am hopeful this information will help s...
Hi just in case here is the information. While it is not new I think it is believable and might point you in the right direction.
Maybe there are some Oncologists out there that know how interferon affected some people and they can help. If I find anything I will come back. I think this is the place that DWBH was talking about or it is close....I hope :)
Hi Bruin, yes I believe that for people who have PIS what you are experiencing is the norm. I know I will be good for a day maybe two, then I am exhausted. I got the Dellimune V off of Amazon. You can check as prices constantly change. I have noticed improvement like Frank. Because I have been taking probiotics for a while my results were not as strong as Fra...
Hi all, just stopping by for a minute and I saw a post that Socrates18016 wrote in May 2010. I had never read it before. It really hit home for me.
What he wrote struck me so much I wanted to point it out to others who are still having problems post interferon
Good luck to all
If I were you, I would go to an Osteopathic Doctor or DO. They can work on your body like a chiropractor in addition to being an MD. It almost sounds as if you hurt your neck, then started tensing up in other areas of the body because of the neck. There is a great website, free, it is called Do it yourself joint pain relief . com. It is really helpful. I hav...
Hi there, you can purchase DellimmuneV directly from the company, I will get information.
Also Amazon sells it
NADH really helped me when I first finished tx.
It helped a couple of other people on here.
Hello, while I did not treat with Harvoni I have been reading others experiences and some people are having problems afterwards
If Ribavirin was done with it, it can take up to 6 months for it to clear the body.
You will improve. Try to eat as healthy as you can continue to drink lots of water
Hrsepwrguy is one of the most knowledgeable people on here. You do not have HCV.
What kind of doctor are you seeing? Most GP's know very little about HCV.
My GP did not even know that low platelets were a result of the HCV and Cirrhosis.
That was why as soon as I was found to be positive I was sent to a hepatologist.
Good luck to both of you.
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.